# SDR ASAA2024063051439

- Difficulty date: June 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,794 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367191300000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 261DF DAMAGED. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOORBOARD 261DF P/N: E5367191300000 AT FR64 - FR70, STR 30L TO 30R BUTT LINE 60L TO BUTT LINE 60R IAW A320 AMM 53-00-00-00-801-A AND 53-00-00-400-801-A.
